# SDR CTU2008F00000

- Difficulty date: January 28, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N911ND
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 04093R9967
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CLIMBING THRU 8000 FT MSL CREW HEARD A POPPING NOISE,  NOTICED CO-PILOTS WINDSHIELD HAD CRACKED.  NO EMERGENCY DECLARED, AC RETURNED TO AIRPORT.  NO OTHER AIRCRAFT DAMAGE.  TYPICAL WINDSHIELD FAILURE TOLAMINATED HEATED WINDSHIELD.  (K)
